# SDR CALA2013092591459

- Difficulty date: September 25, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 89,265 hours, 14,267 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 550030019
- Condition: Faulty
- Location: Rt Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT AILERON LOCKOUT EICAS DISPLAYED. DUE TO HISTORY OF AILERON LOCKOUT EICAS MESSAGE DISPLAYED, IAW SVC TIP MM27-11-44 PG 200A REPLACED THE RIGHT AILERON LOCKOUT ACTUATOR IAW MM.  IAW IPC 27-11-44-01 ITEM 56 PCN (563-9035). INSTALLED SERVICEABLE RIGHT AILERON LOCKOUT ACTUATOR. OPERATIONS CHECKED NORMAL.
